# SDR FDEA202203200602

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 90,001 hours, 18,931 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY XOS 789 RIB   DOUBLER FOUND CRACKED.  RIGHT HAND WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY XOS 789 RIB   DOUBLER REMOVED AND REPLACED AS PER SRM 51-31-0-OG. RIB DOUBLER FABRICATED AS   PER DOUGLAS DRAWING ARB 3954 REVISION K. REPAIR CALSSIFIED AS MAJOR PER GMM 6-2-100.
